Journal of Systems Science and Complexity
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | DOWNLOAD | CONTACT US
 
Journal of Systems Science and Complexity  
   
   
Adv Search »  
 
2019 Vol.32 Issue.4,
Published 25 August 2019

985 Recursive Identification of Quantized Linear Systems
XIAO Jianming,SONG Qijiang
2019 Vol. 32 (4): 985-996 [Abstract] ( 3 ) HTML (1 KB)  PDF  (548 KB)  ( 0 )
997 The Optimal Control of Fully-Coupled Forward-Backward Doubly Stochastic Systems Driven by Itˆo-L´evy Processes
WANG Wencan,WU Jinbiao,LIU Zaiming
2019 Vol. 32 (4): 997-1018 [Abstract] ( 1 ) HTML (1 KB)  PDF  (268 KB)  ( 0 )
1019 Coordination Control for a Class of Multi-Agent Systems Under Asynchronous Switching
ZHAO Xiaodan,LIU Wenhui,YANG Chunjie
2019 Vol. 32 (4): 1019-1038 [Abstract] ( 1 ) HTML (1 KB)  PDF  (1392 KB)  ( 0 )
1039 A Prescribed Performance Adaptive Control for Hysteresis Hammerstein System
GAO Xuehui,ZHAO Wei,WANG Shubo,WANG Minlin,REN Xuemei
2019 Vol. 32 (4): 1039-1052 [Abstract] ( 1 ) HTML (1 KB)  PDF  (407 KB)  ( 0 )
1053 Adaptive Numerical Approach for Optimal Control of a Single Train
WU Xiang,ZHANG Kanjian,CHENG Ming
2019 Vol. 32 (4): 1053-1071 [Abstract] ( 1 ) HTML (1 KB)  PDF  (346 KB)  ( 0 )
1072 Reliability and Numerical Analysis of a Robot Safety System
QIAO Xing,MA Dan
2019 Vol. 32 (4): 1072-1092 [Abstract] ( 3 ) HTML (1 KB)  PDF  (551 KB)  ( 0 )
1093 Tracking Synchronization of Networked Lagrangian Systems via Impulsive Control and Its Applications
SHE Weiqiang,MA Mihua
2019 Vol. 32 (4): 1093-1103 [Abstract] ( 1 ) HTML (1 KB)  PDF  (3849 KB)  ( 0 )
1104 Periodic Solution and Ergodic Stationary Distribution of Stochastic SIRI Epidemic Systems with Nonlinear Perturbations
ZHANG Weiwei,MENG Xinzhu,DONG Yulin
2019 Vol. 32 (4): 1104-1124 [Abstract] ( 1 ) HTML (1 KB)  PDF  (665 KB)  ( 0 )
1125 On Almost Controllability of Dynamical Complex Networks with Noises
CAI Ning,HE Ming,WU Qiuxuan,KHAN M. Junaid
2019 Vol. 32 (4): 1125-1139 [Abstract] ( 1 ) HTML (1 KB)  PDF  (336 KB)  ( 0 )
1140 A New Credit Spread to Predict Economic Activities in China
WANG Lei,NIE Changhong,WANG Shouyang
2019 Vol. 32 (4): 1140-1166 [Abstract] ( 1 ) HTML (1 KB)  PDF  (1138 KB)  ( 0 )
1167 Considering Monopoly Maintenance Cost for an Automobile Purchase in China: A DEA-Based Approach
DAI Qianzhi,LI Lin,LEI Xiyang,AN Qingxian,TANG Xiao
2019 Vol. 32 (4): 1167-1179 [Abstract] ( 1 ) HTML (1 KB)  PDF  (325 KB)  ( 0 )
1180 Heuristics for Online Scheduling on Identical Parallel Machines with Two GoS Levels
CAI Shuang,LIU Ke
2019 Vol. 32 (4): 1180-1193 [Abstract] ( 1 ) HTML (1 KB)  PDF  (231 KB)  ( 0 )
1194 Test for Heteroscedasticity in Partially Linear Regression Models
KHALED Waled,LIN Jinguan,HAN Zhongcheng,ZHAO Yanyong,HAO Hongxia
2019 Vol. 32 (4): 1194-1210 [Abstract] ( 1 ) HTML (1 KB)  PDF  (264 KB)  ( 0 )
1211 Estimation in Linear Regression with Laplace Measurement Error Using Tweedie-Type Formula
SHI Jianhong,FENG Jing,SONG Weixing
2019 Vol. 32 (4): 1211-1230 [Abstract] ( 1 ) HTML (1 KB)  PDF  (344 KB)  ( 0 )
1231 Statistical Analysis of Two-Parameter Generalized BS-Logistic Fatigue Life Distribution
XU Xiaoling,WANG Ronghua,GU Beiqing
2019 Vol. 32 (4): 1231-1250 [Abstract] ( 1 ) HTML (1 KB)  PDF  (250 KB)  ( 0 )
Journal of Systems Science and Complexity
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Journal of Systems Science and Complexity
Beijing 100190, P. R. China Tel: 86-10-62555263  Fax: 86-10-62568364 Email: jssc@amss.ac.cn
京ICP备05002806号-8